Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

On the behaviour of the Fourier coefficients


Author: Sulaxana Kumari
Journal: Proc. Amer. Math. Soc. 14 (1963), 243-255
MSC: Primary 42.20
MathSciNet review: 0146594
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 42.20

Retrieve articles in all journals with MSC: 42.20


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1963-0146594-2
Article copyright: © Copyright 1963 American Mathematical Society